MATEC Web Conf.
Volume 68, 20162016 The 3rd International Conference on Industrial Engineering and Applications (ICIEA 2016)
|Number of page(s)||4|
|Published online||01 August 2016|
Fatou type weighted pointwise convergence of nonlinear singular integral operators Depending on two parameters
1 Karabuk University, Faculty of Science, Department of Mathematics, Karabuk, Turkey
2 Baskent University, Faculty of Education, Department of Mathematic Education, Ankara, Turkey
In this paper we present some theorems concerning existence and Fatou type weighted pointwise convergence of nonlinear singular integral operators of the form: where Λ ≠ ∅ is a set of non-negative indices, at a common generalized Lebesgue point of the functions f ∈ L1,ϕ (R) and positive weight function φ. Here, L1,ϕ (R) is the space of all measurable functions for which is integrable on R.
© The Authors, published by EDP Sciences, 2016
This is an Open Access article distributed under the terms of the Creative Commons Attribution License 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.